| Model Number |
MAJ-2315 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the distal cover had detached from the scope and was identified by the technician.The physician then took a similar scope to remove the distal cover.The issue occurred during an unspecified procedure.There were no reports of patient harm.